# SDR EY2R56628

- Difficulty date: May 11, 2000
- Submitted: May 11, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Piper PA-31-310
- Engine: Lyc TIO540*
- Propeller: Hartzl HCC4YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Fork
- Part number: 57C4503
- Part serial: 1185N
- Condition: Cracked
- Location: Forward Ear
- Component: Propeller, Hartzl
- Component part number: HCC4YR2
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EAR OF PITCH CHANGE FORK CRACKED IN INBOARD RADIUS OF PITCH PIN ENGAGEMENT SLOTS. 1 EACH CRACK.
